Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 679825, 4 pages
http://dx.doi.org/10.1155/2014/679825
Research Article

Arzela-Ascoli Theorem for Demi-Linear Mappings

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Applied Mathematics, Yanshan University, Yanshan 066004, China

Received 29 October 2013; Accepted 21 January 2014; Published 2 March 2014

Academic Editor: Donghai Ji

Copyright © 2014 Qiang Lei and Aihong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Li, S. Zhong, and L. Li, “Demi-linear analysis. I. Basic principles,” Journal of the Korean Mathematical Society, vol. 46, no. 3, pp. 643–656, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Li, A. Chen, and S. Zhong, “Demi-linear duality,” Journal of Inequalities and Applications, vol. 2011, article 128, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Li and S. Zhong, “l(x)-lp(y) summability of mapping matrices,” Taiwanese Journal of Mathematics, vol. 14, no. 6, pp. 2291–2305, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Zhong and R. Li, “Uniform boundedness principles for ordered topological vector spaces,” Annals of Functional Analysis, vol. 2, no. 1, pp. 13–18, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Collins and J. Zimmer, “An asymmetric Arzelà-Ascoli theorem,” Topology and Its Applications, vol. 154, no. 11, pp. 2312–2322, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Hanche-Olsen and H. Holden, “The Kolmogorov-Riesz compactness theorem,” Expositiones Mathematicae, vol. 28, no. 4, pp. 385–394, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Li, S. Zhong, and C. Swartz, “An improvement of the Arzela-Ascoli theorem,” Topology and Its Applications, vol. 159, no. 8, pp. 2058–2061, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. L. Kelley, General Topology, Springer, New York, NY, USA, 1991. View at MathSciNet
  9. R. Engelking, General Topology, Polish Scientific Publishers, Warsaw, Poland, 1977. View at MathSciNet
  10. J. R. Munkres, Topology: A First Course, Prentice-Hall, Englewood Cliffs, NJ, USA, 1975. View at MathSciNet